# SDR WTAA970188

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SFO - LEFT MAIN LANDING GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE.  MAINTENANCE REPAIRED BROKEN WIRE AT LEFT MAIN LANDING GEAR UPLOCK MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
